Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Feeling tired and hands and legs remain swollen. Reason?

Just recently I have been very tired all the time. All I want to do is sleep. Then two days ago, I noticed that when I wake up in the morning, My left and right hand and right leg are swollen , and when I start walking around and doing things they start tingeling , but stay swollen most of the day. This morning my right arm and leg and foot were swollen.
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Though I cannot predict the exact nature of the disease, I can say that the problems that you have are significant enough to test. The nerve impulses and the blood flow to the limbs is compromised. This can happen with many systemic illness like simple anemia, thyroid, hormonal issues, autoimmune disorders. First you get to a GP in your are who can do basic testing and tretment before appropriate referral.
Answered: Thu, 14 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor